# SDR SWAA2012110609109

- Difficulty date: November 4, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 12,811 hours, 7,606 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA179814C
- Condition: Popped
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE FUEL IMBALANCE DEVELOPED AT LEVEL OFF.  FOUND CROSSFEED VALVE C/B POPPED.  RESET AND BALANCED FUEL.  REMOVED AND REPLACED CROSS FEED VALVE ACTUATOR PER M/M.
